Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Three partial orders arising from multiplication alteration by two-cocycles


Author: Dave Riffelmacher
Journal: Bull. Amer. Math. Soc. 82 (1976), 335-337
MSC (1970): Primary 16A48, 18H15; Secondary 16A16
MathSciNet review: 0399173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A48, 18H15, 16A16

Retrieve articles in all journals with MSC (1970): 16A48, 18H15, 16A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14051-7